# SDR FDEA202209172350

- Difficulty date: September 17, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300*
- Aircraft serial: 613
- Aircraft time: 58,103 hours, 26,823 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT ASSESSMENT : EXISTING UPR FLANGE REPAIR FOUND ON FWD CARGO   COMPARTMENT FLOOR CROSSBEAM AT FR 35, BTW Y140~Y805. COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE: A300/A310 RPR   IDENT&SUPPLEMENTAL MX REQ(SMR) TRK, INSPECTION OF EXISTING REPAIR DETERMINED IT TO   BE CURRENT WITH FAA APPROVED DATA: A300-600 SRM 53-10-15-201, PARA.10, FIG208(SH.4),   PAGE.243-244 & 251/252, THIS REPAIR IS CLASSIFIED AS MAJOR CATEGORY A REPAIR."MAJOR   REPAIR"
